# SDR FWRA002

- Difficulty date: April 19, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N4375B
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8413023
- Engine: Lyc IO540K1G5D
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 1068256013
- Part serial: EZ09910GR
- Condition: Damaged
- Location: Rt Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN DISTRIBUTOR GEAR TEETH ON RT HAND GEAR CAUSING INTERMITTENT RUNNING ON RIGHT MAGNETO.  PART NUMBER ON GEAR 10-682016.  (X)
